Beggingplease respond--just once and Ill never bother you again.
Im the one whos written to you several times about the kiss of death asking if you can sing me the song. I cant seem to shake all of these symptoms (I know symptoms dont mean a thing) since May, started with a 1 week sore throat and then two weeks later another sore throat/burning that lasted about 6 8 weeks, with a feeling of being totally sick, darks circles under my eyes, couple time temps of 99.3 and the panic began to set in here, around this time allergy doc gave me 2 week course of oral steroids, for what he said was postnasal drip and something bothering me, maybe mold. I also take immunotherapy for environmental allergies, some of the other symptoms Ive had since May are gastro problems, very noisy gut (weird thing-kissee has this too), motility problems, blurry vision (stopped Restasis to see if it gets better), thick film in my mouth, white patches, oh and petechaelittle pin prick dots of red, etc., and now Ive been having itchy scalp and dandruff which Ive never had before, as a matter of fact it seems like I have itchy and dry skin all over. I am so scarred over all of this even with taking anxiety meds, Im not getting better my gut is still not right. EGD, Colonoscopy, Ultra sound exam all ok, except for having small cysts and fibroids on ovary and uterus. Gastro doc says IBS and my Primary doc believes its also stress of my lifestyle and unhappinesstrapped in a long-term commitment). Im very scarred of the petechae but have been drinking much more because of this fear and doctor said this can cause the anxiety meds to not work. I know low platelets can have something to do with petechae and read about ITB on this site, the disease that is related to low platelets and mimics hiv but the person tests negative. I just really need to hear what you have to say about all of this Dr. Bob. I read one of your responses that said dandruff can be a sign of hiv but many, many times is something else entirelynon the less there goes the stress again. Anyway, please respond and Thank you for all you do. I will donate as soon as I can.
I completely concur with your doctor. Your problem is anxiety, not HIV. You should stop abusing alcohol.
I'd also suggest you get counseling (psychotherapy) to help with your anxiety and irrational fears.